# SDR ERAA96297

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox Cover
- Part number: 23055464
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON SELF LOCKING INSERT NEEDS TO BE  INSTALLED AT ACCESSORY LOCATION AS PER CEB-A-1226.
